Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-9 of 9 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2009-Dec

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 233, no. 4, page. 951 - 968, 2009-12

Kim, YP; Kweon, JR

2008-Dec

QUARTERLY JOURNAL OF MATHEMATICS, vol. 59, page. 455 - 474, 2008-12

Choi, YS; Garcia, D; Maestre, M; Martin, M

1997-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 125, no. 4, page. 1131 - 1142, 1997-01

Cheung, CK; Kim, KT

2008-Jan

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol. 24, no. 5, page. 1253 - 1264, 2008-01

Choi, S; Kweon, JR

2006-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 230, no. 1, page. 71 - 85, 2006-01

Chae, M; Ha, SY; Hwang, HJ

2003-Jan

COMPUTING, vol. 71, no. 2, page. 115 - 131, 2003-01

Ahn, JM; Kang, SK; Kwon, Y

2003-Jan

JOURNAL OF SCIENTIFIC COMPUTING, vol. 18, no. 2, page. 235 - 251, 2003-01

Kwon, Y; Guo, BY; Cha, KH

2004-Jan

LECTURE NOTES IN COMPUTER SCIENCE, vol. 3045, page. 926 - 934, 2004-01

Cho, CK; Kang, S; Kim, T; Kwon, Y

2006-Jan

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 51, no. 5, page. 713 - 720, 2006-01

Cho, CK; Kang, SB; Kim, T; Kwon, Y

1

Browse